An asymptotic derivation of Neyman's C(α) test

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

An idea of Chibisov (1969) for obtaining asymptotically optimal tests by solving a corresponding testing problem associated with the limiting Gaussian process is explored in the case of nuisance Eucledian parameters. It is shown that Neyman's C(α) test corresponds to the conditional test for the exponential family of the limiting Gaussian process. This sheds new insight into the nature of Neyman's projected scores. In addition the methodology helps suggest a one-step estimation procedure with nuisance Eucledian parameters.

Original languageEnglish (US)
Pages (from-to)363-367
Number of pages5
JournalStatistics and Probability Letters
Volume6
Issue number5
DOIs
StatePublished - Jan 1 1988

All Science Journal Classification (ASJC) codes

  • Statistics, Probability and Uncertainty
  • Statistics and Probability

Fingerprint Dive into the research topics of 'An asymptotic derivation of Neyman's C(α) test'. Together they form a unique fingerprint.

  • Cite this